On the Bayes-optimality of F-measure maximizers

W. Waegeman, K. Dembczynski, A. Jachnik, W. Cheng, E. Hüllermeier, Journal of Machine Learning Research 15 (2015) 3313–3368.

Download
No fulltext has been uploaded.
Journal Article | English
Author
; ; ; ;
Publishing Year
Journal Title
Journal of Machine Learning Research
Volume
15
Page
3313-3368
LibreCat-ID

Cite this

Waegeman W, Dembczynski K, Jachnik A, Cheng W, Hüllermeier E. On the Bayes-optimality of F-measure maximizers. Journal of Machine Learning Research. 2015;15:3313-3368.
Waegeman, W., Dembczynski, K., Jachnik, A., Cheng, W., & Hüllermeier, E. (2015). On the Bayes-optimality of F-measure maximizers. Journal of Machine Learning Research, 15, 3313–3368.
@article{Waegeman_Dembczynski_Jachnik_Cheng_Hüllermeier_2015, title={On the Bayes-optimality of F-measure maximizers}, volume={15}, journal={Journal of Machine Learning Research}, author={Waegeman, W. and Dembczynski, K. and Jachnik, A. and Cheng, W. and Hüllermeier, Eyke}, year={2015}, pages={3313–3368} }
Waegeman, W., K. Dembczynski, A. Jachnik, W. Cheng, and Eyke Hüllermeier. “On the Bayes-Optimality of F-Measure Maximizers.” Journal of Machine Learning Research 15 (2015): 3313–68.
W. Waegeman, K. Dembczynski, A. Jachnik, W. Cheng, and E. Hüllermeier, “On the Bayes-optimality of F-measure maximizers,” Journal of Machine Learning Research, vol. 15, pp. 3313–3368, 2015.
Waegeman, W., et al. “On the Bayes-Optimality of F-Measure Maximizers.” Journal of Machine Learning Research, vol. 15, 2015, pp. 3313–68.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar